# SDR FDEA202008252021

- Difficulty date: August 25, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 70,973 hours, 26,707 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM CORRODED BS 375, BL354L.  REMOVED CORROSION IAW B757 SRM 51-10-02.  DAMAGE FOUND TO BE OUT OF LIMITS IAW B757 SRM 53-00-51-1A.  ACCOMPLISHED FLOOR BEAM REPAIR IAW FEDEX EA "F-5310-T0356115-P1.  FUSELAGE-MAINFRAME, MAIN CABIN FLOOR BEAM STA 377-LBL 35-SRM REPAIR CLARIFICATION AND B757 SRM 53-00-51-2R DETAIL I REPAIR II.
